Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deplin: Dosage too high? SLS

Posted by theo on September 14, 2008, at 20:38:40

In reply to Deplin: Dosage too high?, posted by SLS on September 14, 2008, at 11:14:32

I hope you have better luck than I did at half a dose. I had mentioned in an earlier post I called Pamlab and they even suggested taking half. When I tried half, I still had the nightmares and violent dreams. Let me know how it goes.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:851924
URL: http://www.dr-bob.org/babble/20080903/msgs/852046.html